[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Ketones and Invokana or other SGLT2 inhibitors



maybe you're just getting sick, or fighting something. . do you low carb? B IF
so, you'll spill great amounts of keytones

    On Friday, November 25, 2016 7:31 PM, Adam Brock
<email @ redacted> wrote:


 I'm currently spilling a moderate amount of ketones and feel nauseous (but
haven't vomited). My understanding is this can happen when I don't take
enough
insulin in the day while taking Invokana. I haven't had much to eat today, so
my TDD is only about half what it normally is.B  My BG has been below 140 all
day.B  I'm currently drinking as much water as I can tolerate, but wondering
if
there's anything else I should do?B  I'm leaning towards eating or drinking
carbs just to get more insulin in me.

Obviously I'm trying to avoid a trip to the hospital.

Sent using OWA for iPhone
Follow us at https://www.twitter.com/insulinpumpers
Make a long URL short at http://type1.org
Donate with every purchase http://smile.amazon.com/
(select your charity = Insulin Pumpers)
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org
Follow us at https://www.twitter.com/insulinpumpers
Make a long URL short at http://type1.org
Donate with every purchase http://smile.amazon.com/
(select your charity = Insulin Pumpers)